# SDR MALA060440

- Difficulty date: June 23, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 18,063 hours, 19,711 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Lt Ac Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM DTW, THE CREW EXPERIENCED FAILURE OF THE LEFT HAND AC GEN.  THE FLIGHT RETURNED TO DTW WITHOUT FURTHER INCIDENT.  REPLACED LT GEN.
